# SDR ASAA0956873

- Difficulty date: October 27, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 12,288 hours, 3,883 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES WILL NOT REMAIN ENGAGED.  WILL ENGAGE BRIEFLY THEN DISENGAGE.  THIS OCCURS WITH FCC MASTER SWITCH ON EITHER SIDE CAPT OR F/O.  C/B P18 E1 REMAINS IN.  FAULT CODE 223 130 00.  PERFORMED A/T CURRENT STATUS NO FAULTS.  A/T INTERACTIVE TESTS NO FAULTS AND EEC TEST FOUND NO FAULTS.  PERFORMED A/T SYSTEM OPS CK REF M/M 22 31 00.  GROUND VERIFICATION GOOD.  SEAMC NOTIFIED.
